I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 3, PAGES 79-94
Factorization of loop algebras over
and integrable nonlinear differential equations
View as HTML
View as gif image
We consider factoring subalgebras for loop algebras over .
Given a factoring subalgebra, we find (in terms of coefficients of
commutator relations) an explicit form of
(1) the corresponding system of the chiral field equation
type, (2) the corresponding two-spin model of the
Landau--Lifshitz equation, and (3) the corresponding
Hamiltonian system of ordinary differential equations with homogeneous
quadratic Hamiltonian and linear -Poisson brackets.
Last modified: September 14, 2005